# SDR A6WA201140611

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 20,002 hours, 20,045 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: 2421132
- Part serial: A23796
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 2,622 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLT, RECEIVED FUEL IMBALANCE CAS MESSAGE.  FUEL WAS IMBALANCED UP TO 1100 LBS.  ESTIMATED T/O FUEL WAS 4500 LBS EACH WING AND 2500 LBS IN CENTER TANK.  DURING QRH, IMBALANCE WAS 3570 LBS LT WING, 1370 LBS CENTER TANK, AND 4390 RT WING.  IMBALANCED INCREASED AND LANDED WITH 1000 LBS IMBALANCE.  REPLACED RT POWER CROSSFLOW VALVE.
